# SDR UALA2012022801235

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,979 hours, 11,452 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732882
- Part serial: 87
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L ENG BLEED FAILURE, FLIGHT DIVERTED.  FOUND PRSOV BAD AND CHECK NEW PRSOV GOOD.  OPS CHECKED ENG GOOD.
